Quantcast

Author Topic: groin pain during testosterone increase?  (Read 3665 times)

runnerdr6

  • Newbie
  • *
  • Posts: 26
    • View Profile
groin pain during testosterone increase?
« on: July 01, 2013, 12:32:22 am »
Can groin "pain" and tingling mean that testosterone production is increasing?

I felt slight random pain and tingling around the time where my testosterone went from 25ng/dl to 173ng/dl, a couple of months ago.  Since then I haven't felt any of this and my testosterone has remained the same.  However, the last couple days, I have felt slight pain again in the groin.  It is not intense pain, I just don't know how else to describe it.  Could this mean that my testosterone production is increasing? Or could it be something that I should get checked out as a problem?

I am not on any therapy for testosterone, and have not really changed anything recently (just still on high fat diet that my endo recommended).

I know guys on here who are on testosterone probably haven't felt this, but has anyone who has taken hcg or clomid experienced this, when your natural testosterone production increased?
Age 23
Height: 5'11"
Weight: 155 lbs.
TT: varies between 120-350 ng/dl
Never done TRT, only natural methods thus far.

raym

  • Full Member
  • ***
  • Posts: 173
    • View Profile
Re: groin pain during testosterone increase?
« Reply #1 on: July 01, 2013, 01:26:25 am »
I am on testosterone, so this does not apply to your situation.  But, I had some cramping and electrical jolt feelings down there about 3 weeks after starting cream.  My doc at the time said it was because they were stopping production and shutting down.  Maybe any change in T production, whether up or down, causes some sensation.

Ray

Peak Testosterone Forum

Re: groin pain during testosterone increase?
« Reply #1 on: July 01, 2013, 01:26:25 am »